# SDR MWEA010510

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591015835
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT WEBBING SECTION HAS BN NUT INSTALLED WITH NO PITCH DISTANCE INCLUDING TWO IN THE EDGE OF FRAME STATION 377 FLANGE, LOCATED BETWEEN LONGERON 25 RIGHT AND 26 RIGHT. -  REMOVED DAMAGED WEB, FABRICATED NEW WEB AND SPLICE REPAIR, LOCATED, DRILLED AND INSTALLED WEB, SPLICE AND DOUBLER.
